A Caltech Library Service

Eigenvectors of random matrices: A survey

O'Rourke, Sean and Vu, Van and Wang, Ke (2016) Eigenvectors of random matrices: A survey. Journal of Combinatorial Theory. Series A, 144 . pp. 361-442. ISSN 0097-3165. doi:10.1016/j.jcta.2016.06.008.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Eigenvectors of large matrices (and graphs) play an essential role in combinatorics and theoretical computer science. The goal of this survey is to provide an up-to-date account on properties of eigenvectors when the matrix (or graph) is random.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2016 Elsevier Inc. Available online 15 July 2016. The first author thanks Professor Roman Vershynin for clarifications. The third author would like to thank Professor Tiefeng Jiang for many useful discussions and constant encouragement. The authors also thank the anonymous referee for valuable comments.
Subject Keywords:Eigenvectors; Random matrix; Random graph; Adjacency matrix; Random regular graph
Record Number:CaltechAUTHORS:20160909-135327602
Persistent URL:
Official Citation:Sean O'Rourke, Van Vu, Ke Wang, Eigenvectors of random matrices: A survey, Journal of Combinatorial Theory, Series A, Volume 144, November 2016, Pages 361-442, ISSN 0097-3165, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:70254
Deposited By: Tony Diaz
Deposited On:09 Sep 2016 21:00
Last Modified:11 Nov 2021 04:26

Repository Staff Only: item control page